# SDR IPXA2017040715886

- Difficulty date: April 7, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 59,335 hours, 10,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limit Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ELECTRIC FUNCTION INOPERATIVE,  WILL NOT OPEN OR CLOSE,  MANUAL OK.   R & R THE UP LIMIT SWITCH AND CIRCUIT BREAKER IAW MM 52-10-01.
